# SDR MASA200600850

- Difficulty date: March 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 5,599 hours, 4,075 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilerons
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5051 STL - IB SPOILERONS AND IB FLIGHT SPOILERS FAULT CAUTION MESSAGE ON FINAL.  MAINTENANCE PERFORMED SPOST.  OP'S CHECK GOOD.
